# SDR ABXA9800017

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115451
- Condition: Corroded
- Location: Bs 408
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOORBEAM CORRODED AT STA 408 ABOVE THE FWD LOWER CARGO DOOR.  REPAIRED FLOORBEAM IAW ABX REA D953-22195 MR.
